Vol. 11, No. 4, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Game theoretic proof that Chebyshev inequalities are sharp

Albert W. Marshall and Ingram Olkin

Vol. 11 (1961), No. 4, 1421–1429
Mathematical Subject Classification
Primary: 60.20
Secondary: 90.70
Milestones
Received: 31 August 1960
Published: 1 December 1961
Authors
Albert W. Marshall
Ingram Olkin